skin-hair-icon
Melasma might be
Hello sir Attached pics of face Done reply consult online . Pls advice any cream and tablet for melasma am having since 4 yrs it's increased from little little. I can't connect online pls provide tips and treatment thankyou it will be helpfull to me in coming 3 months my marraige has been fixed am feeling bad  Age 30 An using glyco6% cream
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Provide clear photos without any filter. Also what's your skin type , occupation , how many hours of outdoor work , have you applied anything else till now , do you have any other medical condition , are you taking any medicines ryt now , are you allergic to any components of topical medications, what are your expectations , accordingly there are many modalities which can be planned which are best for you. Being a dermatologist doctor , we can't prescribe any fairness cream like the market do. Consult your nearest Dermatology clinic for appropriate treatment to avoid any side effects.
Health Tips
Use a good quality sunscreen. avoid application of any steroid containing creams.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Protect from sunlight
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.